Smoothing effect and regularity for linear parabolic equations

Jozef Kačur

Czechoslovak Mathematical Journal (1986)

  • Volume: 36, Issue: 4, page 564-585
  • ISSN: 0011-4642

How to cite

top

Kačur, Jozef. "Smoothing effect and regularity for linear parabolic equations." Czechoslovak Mathematical Journal 36.4 (1986): 564-585. <http://eudml.org/doc/13605>.

@article{Kačur1986,
author = {Kačur, Jozef},
journal = {Czechoslovak Mathematical Journal},
keywords = {existence; initial boundary value problem; growth; Orlicz-Sobolev spaces; Rothe's method; approximate solution; convergence},
language = {eng},
number = {4},
pages = {564-585},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Smoothing effect and regularity for linear parabolic equations},
url = {http://eudml.org/doc/13605},
volume = {36},
year = {1986},
}

TY - JOUR
AU - Kačur, Jozef
TI - Smoothing effect and regularity for linear parabolic equations
JO - Czechoslovak Mathematical Journal
PY - 1986
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 36
IS - 4
SP - 564
EP - 585
LA - eng
KW - existence; initial boundary value problem; growth; Orlicz-Sobolev spaces; Rothe's method; approximate solution; convergence
UR - http://eudml.org/doc/13605
ER -

References

top
  1. Friedman A., Partial Differential Equations, Holt, Rinehart and Winstone, 1969. (1969) Zbl0224.35002MR0445088
  2. Gajewski H., Gröger K., Zacharias K., Nichtlineare Operatorgleichungen und Operatordifferentialgleichungen, Akademie-Verlag, Berlin, 1974. (1974) Zbl0289.47029MR0636412
  3. Henry D., Geometrie Theory of Semilinear Parabolic Equations, Lecture Notes in Math., 840, Springer-Verlag, Berlin, 1981. (1981) Zbl0456.35001MR0610244
  4. Kačur J., Application of Rothe's method to perturbed linear hypperbolic equations and variational inequalities, Czech. Math. J., 34 (109), 1984, 92-106. (1984) Zbl0554.35086MR0731982
  5. Kufner A., John O., Fučík S., Function Spaces, Prague, Academia, 1977. (1977) Zbl0364.46022MR0482102
  6. Ladyženskaja O. A., Solonnikov V. A., Ural'ceva N. N., Linear and quasilinear equations of parabolic type, Nauka, Moskva 1967 (Russian). (1967) MR0241822
  7. Lions J. L., Magenes E., Problèmes aux limites non homogènes et applications I, II, Dunod, Paris 1968. (1968) Zbl0165.10801
  8. Nečas J., Les méthodes directes en théorie des équations elliptiques, Academia, Prague 1967. (1967) MR0227584
  9. Rektorys K., The Method of Discretization in Time and Partial Differential Equations, Reidel Publishing Company, Dordrecht-Boston-London, 1982. (1982) Zbl0522.65059MR0689712
  10. Sobolevskij P. E., Equations of parabolic type in Banach spaces, Trudy Moskov. Mat. Obšč., V-10, 1961, 297-350 (Russian). (1961) Zbl0104.09303MR0141900
  11. Yosida K., Functional analysis, Springer-Verlag, Berlin-Gottingen-Heidelberg 1965. (1965) Zbl0126.11504
  12. Luskin M., Rannacher R., On smoothing property of the Galerkin method for parabolic equations, (Preprint). Zbl0483.65064MR0646596

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.